# SDR DALA13022733136

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PASSENGER/CREW DOOR LOWER CUT-OUT UNDER SCUFF PLATE EXTERNAL SURFACE HAS SCRATCHES ON SKIN. BLENDED AREA IAW SRM 51-73-00.   FOUND TO BE WITHIN LIMITS IAW SRM 53-41-11, FIG 105 (SHEET 1) TR17451.
